JournalszaaVol. 4, No. 3pp. 201–205

Über die Struktur maximaler Ideale in LMC*-Algebren

  • Marlen Fritzsche

    Universität Potsdam, Germany
Über die Struktur maximaler Ideale in LMC*-Algebren cover
Download PDF

Abstract

We describe the structure of dense maximal left ideals for the simplest non-commutative LMC*-algebras. Further we show, for these examples, that the correspondence "dense maximal left ideals \to extremal states of the bounded part of the algebra, not extendable to continuous states of the whole algebra" is not one-to-one as in the commutative case.

Cite this article

Marlen Fritzsche, Über die Struktur maximaler Ideale in LMC*-Algebren. Z. Anal. Anwend. 4 (1985), no. 3, pp. 201–205

DOI 10.4171/ZAA/145